Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant, had white discharge with tablet post treatment for spotting with Sustain vt, sifasi injection. What is the cause?

hi i am 26 and 6 week pregnent i got some spotting in 5th week pregnent my doctor admit mefor one day in hospital take sonography argent ,in this report single live intrauterine pregnancy of 5week and 3days doctor prescribed me injection sifasi hp im 5 weeks and sustain vt 200 insert in night a advise for complete bed rest but in morning the whole tablet is released part by part with some white fluid plz tell me it is happened or some complication occured
Asked On : Tue, 24 Jul 2012
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

Susten VT is given to prevent miscarriage.

It is released slowly vaginally

You should get regular follow ups and scans to see the cardiac activity and subchorionic haemorrhage if any

Take strict bed rest

Best wishes
Answered: Wed, 25 Jul 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
sustain tablet contains progesterone which will help in maintenance of pregnancy, so you don't worry about the release of parts of tablet, that white fluid might be from the tablet only,
this time you insert little bit high in vagina before sleep.
you can continue remaining medication as usual.
take care.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor